Linear free divisors and Frobenius manifolds

Gregorio, Ignacio de ; Mond, David ; Sevenheck, Christian

Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Compositio mathematica
Volume: 145
Issue number: 5
Page range: 1305-1350
Place of publication: Cambridge
Publishing house: Cambridge Univ. Press
ISSN: 0010-437X , 1570-5846
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling 2005-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item